IJPAM: Volume 93, No. 5 (2014)

SELF AND STRONGLY FUNCTION CHAINABLE
SETS IN TOPOLOGICAL SPACES

Kiran Shrivastava$^1$, Priya Choudhary$^2$, Vijeta Iyer$^3$
$^{1,2,3}$Department of Mathematics
S.N.G.G.P.G. College
Bhopal, INDIA


Abstract. In this paper concept of self and strongly function chainable sets is introduced for topological spaces. Results proved in [8] are extended to self and strongly function chainable sets. Two characterizations of strongly function chainable sets have been established in the paper. It is shown that the space is connected if and only if it is function chainable provided the function is one to one.

Received: April 22, 2014

AMS Subject Classification: 54A99

Key Words and Phrases: $\varepsilon$-chainability, function-chainable sets, function-chainable space

Download paper from here.




DOI: 10.12732/ijpam.v93i5.14 How to cite this paper?

Source:
International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Year: 2014
Volume: 93
Issue: 5
Pages: 765 -

CC BY This work is licensed under the Creative Commons Attribution International License (CC BY).